# SDR SWAA2021122254901

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 44,925 hours, 27,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN. REF AMM 52-11-31 SWAPPED FWD LAV ASSIST HANDLE WITH ENTRY DOOR HANDLE. ENTRY DOOR HANDLE OPS GOOD.  INSTALLED NEW FWD LAV ASSIST HANDLE PER AMM 52-11-31. OPS CHECKED GOOD.
